# SDR ASAA2024012147772

- Difficulty date: January 21, 2024
- Submitted: February 12, 2024
- Operation: Air carrier
- Aircraft: N546AS
- Make and model: Boeing 737890
- Aircraft serial: 30022
- Aircraft time: 63,290 hours, 22,145 cycles
- System (JASC): 5751 · Ailerons
- Part: Panel
- Part number: 113A730010
- Condition: Corroded
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING AILERON #2 BALANCE PANEL BUTTON HEAD RIVETS PITTED/CORRODED. GROUNDED - YES. REMOVED AND REPLACED RIVETS AILERON BALANCE PANEL #2 IAW B737-800 SRM 51-40-02-0G-0, OPS CHECK GOOD AT THIS TIME IAW BOENG 737-800 AMM 27-11-00-700-809 19, C,D,E.
